National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 279177

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

VAERS ID: 279177
Age:26.0
Gender:Female
Location:Massachusetts
Vaccinated:2007-02-15
Onset:2007-02-23
Submitted:2007-05-14
Entered:2007-05-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - - / IM

Administered by: Other      Purchased by: Unknown
Symptoms: Dyspnoea, Injection site rash, Pallor, Palpitations, Urticaria

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness: Asthma
Preexisting Conditions:
Diagnostic Lab Data: None
CDC 'Split Type':

Write-up:Information has been received from a medical assistant, a 26 year old female patient with asthma, who on 15-FEB-2007 was vaccinated IM with a dose, 0.5ml, of Gardasil. There was no concomitant medication. On 23-FEB-2007 the patient reported that she could"n''''t breathe, her heart and chest were pounding, and she looked really pale. She also reported that she developed a rash at the injection site with /"rectangular/" hives. The MA added that she laid down when the events occurred, and the symptoms went away


Changed on 12/8/2009

VAERS ID: 279177 Before After
Age:26.0
Gender:Female
Location:Massachusetts
Vaccinated:2007-02-15
Onset:2007-02-23
Submitted:2007-05-14
Entered:2007-05-17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / - - / IM

Administered by: Other      Purchased by: Unknown Other
Symptoms: Dyspnoea, Injection site rash, Pallor, Palpitations, Urticaria

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness: Asthma
Preexisting Conditions:
Diagnostic Lab Data: None
CDC 'Split Type': (blank) WAES0704USA01471

Write-up:Information has been received from a medical assistant, a 26 year old female patient with asthma, who on 15-FEB-2007 was vaccinated IM with a dose, 0.5ml, of Gardasil. There was no concomitant medication. On 23-FEB-2007 the patient reported that she could"n''''t couldn''t breathe, her heart and chest were pounding, and she looked really pale. She also reported that she developed a rash at the injection site with /"rectangular/" "rectangular" hives. The MA added that she laid down when the events occurred, and the symptoms went away "after half an hour." The patient sought unspecified medical attention. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=279177&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166